# SDR AUS20020282

- Difficulty date: March 26, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Module
- Part number: 271T006810
- Condition: Faulty
- Location: Hydraulic Filter
- Component: Hydraulic Filter
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC FILTER MODULE FAULTY.
